Rationally connected varieties over local fields

Research output: Contribution to journalArticlepeer-review

27 Scopus citations
Original languageEnglish (US)
Pages (from-to)357-367
Number of pages11
JournalAnnals of Mathematics
Volume150
Issue number1
DOIs
StatePublished - Jul 1999

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Rationally connected varieties over local fields'. Together they form a unique fingerprint.

Cite this